# SDR FDEA201511243773

- Difficulty date: November 24, 2015
- Submitted: November 25, 2015
- Operation: Air carrier
- Aircraft: N791FD
- Make and model: Boeing 757222
- Aircraft serial: 26694
- Aircraft time: 705 hours, 24,663 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: BAC1520792
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SEAT TRACK STATION 780 - 879, RBL 45 IS CRACKED AT A F/P HOLE TO THE EDGE OF THE OTBD FLANGE.  R & R SEAT TRACK IAW SRM-51-40-02, SRM-53-30-52-01 & DWG 143N5085, STATION 780 - 879, RBL 45, CAT A MAJOR REPAIR.
